Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Containing spaces for planar rational compacta

Seria
Rozprawy Matematyczne tom/nr w serii: 300 wydano: 1988
Zawartość
Warianty tytułu
Abstrakty
EN

CONTENTS
1. Introduction.............................................................................5
2. Ordered scattered spaces......................................................6
 2.1. Topological type..................................................................6
 2.2. Ordered spaces..................................................................6
 2.3. Rim-type.............................................................................9
 2.4. Disk partitions.....................................................................9
3. Partition theorems.................................................................12
 3.1. Partition Pullback Theorem...............................................13
 3.2. Defining sequences of partitions.......................................13
 3.3. a-Circlelacing lemmas.......................................................14
 3.4. Brick Pulverizing Lemma...................................................15
 3.5. Construction of a containing space...................................20
4. Embedding Theorem.............................................................21
5. Universal spaces...................................................................24
 5.1. Question...........................................................................25
 5.2. The Sierpiński curve.........................................................25
 5.3. A conjectured universal planar rational space...................26
 5.4. A conjectured universal planar space of rim-type ≤ a........26
References................................................................................26
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 300
Liczba stron
27
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, CCC
Daty
wydano
1988
otrzymano
1988-11-29
Twórcy
autor
  • University of Alabama at Birmingham, Birmingham, AL, 35294, USA
  • University of Saskatchewan, Saskatoon, Saskatchewan, S7N OWO, Canada
Bibliografia
  • [A1] R. D. Anderson, A characterization of the universal curve and a proof of its homogeneity, Ann. of Math. 67 (1958), 313-324.
  • [A2] R. D. Anderson, One-dimensional continuous curves and a homogeneity theorem, Ann. of Math. 68 (1958), 1-16.
  • [I1] S. D. Iliadis, On rim-type of spaces, in: Topology, Proceedings of the International Topological Conference held in Leningrad, August, 1982, Lecture Notes in Math. 1060, Springer-Verlag, Berlin 1984, 45-64.
  • [I2] S. D. Iliadis, Rim-finite spaces and the property of universality, Houston J. Math. 12 (1986), 55-78.
  • [I3] S. D. Iliadis, The rim-type of spaces and the property of universality, preprint.
  • [I4] S. D. Iliadis, Rational spaces and the property of universality, preprint.
  • [IT] S. D. Iliadis and E. D. Tymchatyn, Compactifications with minimum rim-type of rational spaces, preprint.
  • [K] K. Kuratowski, Topology, Volumes I and II, Academic Press, New York 1968.
  • [MT] J. C. Mayer and E. D. Tymchatyn, Universal rational spaces, Dissertationes Math. 293 (1990).
  • [MS] S. Mazurkiewicz and W. Sierpiński, Contribution à la topologie des ensembles dénombrables. Fund. Math. 1 (1920), 17-27.
  • [W] G. T. Whyburn, Topological characterization of the Sierpiński curve, ibid. 45 (1958), 320-324.
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-1a7fa809-c5df-4e0a-9133-fb9967bcefd6
Identyfikatory
ISBN
83-01-10002-8
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.